# SDR SWAA2022030366162

- Difficulty date: March 16, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 45,469 hours, 31,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED / LOCATED AND DRILLED NEW ACB FWD CORNER SCUFF PLATE ITEM #7530659 IAW SRM 51-40-05-0G-0 OK TO INSTALL 56208C 16MAR19 INSP32 16MAR19 INSTALLED AFT CARGO BAY FWD CORNER SCUFF PLATE IAW AMM 53-11-02-420-801
